Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
State Space Design of Stable Inverse Systems for Invertible Systems with Unstable Zeros
Rui WANGKeiji WATANABEEiichi MURAMATSUYuichi ARIGASigeru ENDO
Author information
JOURNALS FREE ACCESS

2006 Volume 19 Issue 7 Pages 290-292

Details
Article 1st page
Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top